# SDR SWAA2024042665029

- Difficulty date: March 18, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB FLOOR STRUCTURE LOCATED BETWEEN STA500D TO STA520 AT LEVEL STR28R AT FWD CARGO COMPARTMENT 2024-195808<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[02] REPLACED WEB FLOOR STRUCTURE AND FASTENERS LOCATED BETWEEN STA 500D TO STA 520 AT LEVEL STR 28R AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02-0G-0;SRM 51-10-02-0G-0 Ï¿½TEM 9 AND DWG 143A7902 REV:A SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB FLOOR STRUCTURE AND FASTENERS LOCATED BETWEEN STA 500D TO STA 520 AT LEVEL STR 28R AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02-0G-0;SRM 51-10-02-0G-0 Ï¿½TEM 9 AND DWG 143A7902 REV:A SEE INDIVIDUAL SIGN OFF BELOW. JOB COMPLETED.
